MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON JET PLUS TAP-ON(DNA) G137; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON JET PLUS TAP-ON(DNA) G137; SCALER, ULTRASONIC
Model Number G137
Medical Device Problem Codes Restricted Flow rate (1248); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While using a cavitron jet plus g137, they allege that not enough water is getting to the handpiece and the handpiece gets hot,no injury resulted.
 
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Hpc lot # - 01190 jm lot # - 202208 emf hp; cable, conn/gun cable crsn/rust the hpc connectors and jm pins are rusted, restricting operations damaged air hose and built up debris in water hose, damaged qd missing fc base pad, damaged battery door, damaged air manifold no air, moisture in pinched valve, powder in duckbill filters, clogged water solenoid, no water flow, cracked powder cap, pinched tubings check calibrations.Will repair unit upon estimates approval.Aux cable was not sent in for evaluations.

Brand Name
CAVITRON JET PLUS TAP-ON(DNA) G137
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key19053733
Report Number2424472-2024-00026
Device Sequence Number7020212
Product Code ELC
UDI-Device IdentifierD003813081
UDI-PublicD003813081
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG137
Device Catalogue NumberG137
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown